Mathematica 9 is now available

Wolfram Library Archive


Courseware Demos MathSource Technical Notes
All Collections Articles Books Conference Proceedings
Title

Approximate Inversion of the Laplace Transform
Authors

A. Cheng
P. Sidauruk
Y. Abousleiman
Journal / Anthology

The Mathematica Journal
Year: 1994
Volume: 4
Issue: 2
Page range: 76-81
Description

The Laplace transform is often applied to linear partial differential equations to eliminate the time dimension. The analytical solutions thus obtained need to be inverted to the time domain. This paper provides Mathematica functions for approximate inversion of the Laplace transform.
Subject

*Mathematics > Calculus and Analysis
Related items

*Approximate Inversion of Laplace Transform   [in MathSource: Packages and Programs]
URL

http://www.mathematica-journal.com/issue/v4i2/